SciELO - Scientific Electronic Library Online

 
vol.34 issue1Stability in totally nonlinear neutral differential equations with variable delay using fixed point theorySquare Sum Labeling of Class of Planar Graphs author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

ZURIGAT, Mohammad; FREIHAT, Asad A.  and  HANDAM, Ali H.. The multi-step homotopy analysis method for solving the Jaulent-Miodek equations. Proyecciones (Antofagasta) [online]. 2015, vol.34, n.1, pp.45-54. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172015000100004.

In this work, the multi-step homotopy analysis method (MHAM) is applied to obtain the explicit analytical solutions for system of the Jaulent Miodek equations. The proposed scheme is only a simple modification of the homotopy analysis method (HAM), in which it is treated as an algorithm in a sequence of small intervals (i.e. time step) for finding accurate approximate solutions to the corresponding problems. Thus, it is valid for both weakly and strongly nonlinear problems. this work verifies the validity and the potential of the MHAM for the study of nonlinear systems. A comparative study between the new algorithm and the exact solution is presented graphically. convenient.

Keywords : Differential algebraic equations; multi-step homotopy analysis method;; Numerical solutions.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License